Nian Li
Nian Li
Hubei University
Adresse e-mail validée de hubu.edu.cn
Titre
Citée par
Citée par
Année
Linear codes with two or three weights from quadratic bent functions
Z Zhou, N Li, C Fan, T Helleseth
Designs, Codes and Cryptography 81 (2), 283-295, 2016
1162016
Three-weight cyclic codes and their weight distributions
C Ding, C Li, N Li, Z Zhou
Discrete Mathematics 339 (2), 415-427, 2016
972016
Linear codes with two or three weights from weakly regular bent functions
C Tang, N Li, Y Qi, Z Zhou, T Helleseth
IEEE Transactions on Information Theory 62 (3), 1166-1176, 2016
932016
Further results on a class of permutation polynomials over finite fields
N Li, T Helleseth, X Tang
Finite Fields and Their Applications 22, 16-23, 2013
572013
Several new classes of bent functions from Dillon exponents
N Li, T Helleseth, X Tang, A Kholosha
IEEE transactions on information theory 59 (3), 1818-1831, 2013
502013
The weight distributions of several classes of cyclic codes from APN monomials
C Li, N Li, T Helleseth, C Ding
IEEE Transactions on Information Theory 60 (8), 4710-4721, 2014
442014
Several classes of permutation trinomials from Niho exponents
N Li, T Helleseth
Cryptography and Communications 9 (6), 693-705, 2017
402017
Some classes of monomial complete permutation polynomials over finite fields of characteristic two
G Wu, N Li, T Helleseth, Y Zhang
Finite Fields and Their Applications 28, 148-165, 2014
362014
On the Walsh transform of a class of functions from Niho exponents
N Li, T Helleseth, A Kholosha, X Tang
IEEE transactions on information theory 59 (7), 4662-4667, 2013
312013
Optimal ternary cyclic codes with minimum distance four and five
N Li, C Li, T Helleseth, C Ding, X Tang
Finite Fields and Their Applications 30, 100-120, 2014
292014
Some classes of complete permutation polynomials over\mathbb {F} _q
G Wu, N Li, T Helleseth, Y Zhang
Science China Mathematics 58 (10), 1-14, 2015
272015
On the Linear Complexity of Binary Sequences of Period With Optimal Autocorrelation Value/Magnitude
N Li, X Tang
IEEE Transactions on Information Theory 57 (11), 7597-7604, 2011
272011
New families of codebooks achieving the Levenstein bound
Z Zhou, C Ding, N Li
IEEE Transactions on Information Theory 60 (11), 7382-7387, 2014
262014
A class of nonbinary codes and sequence families
X Zeng, N Li, L Hu
International Conference on Sequences and Their Applications, 81-94, 2008
242008
New constructions of quadratic bent functions in polynomial form
N Li, X Tang, T Helleseth
IEEE Transactions on Information Theory 60 (9), 5760-5767, 2014
222014
A survey on the applications of Niho exponents
N Li, X Zeng
Cryptography and Communications 11 (3), 509-548, 2019
212019
New permutation trinomials from Niho exponents over finite fields with even characteristic
N Li, T Helleseth
Cryptography and Communications 11 (1), 129-136, 2019
212019
Period-Different -Sequences With at Most Four-Valued Cross Correlation
T Helleseth, L Hu, A Kholosha, X Zeng, N Li, W Jiang
IEEE Transactions on Information Theory 55 (7), 3305-3311, 2009
192009
On upper bounds for algebraic degrees of APN functions
L Budaghyan, C Carlet, T Helleseth, N Li, B Sun
IEEE Transactions on Information Theory 64 (6), 4399-4411, 2017
182017
Binary constant weight codes based on cyclic difference sets
N Li, X Zeng, L Hu
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2008
182008
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20